# SDR CALA2025070706273

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 68,208 hours, 30,100 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD LOWER NODE AREA, LEFT CONTINUITY FITTING CRACKED AT HORIZONTAL FLANGE, AFT EDGE.  REMOVED/REPLACED LH AND RH CONTINUITY FITTINGS AS DIRECTED BY EA 5310-07675 AND IAW A319 SRM 51-42-14/001 AND AIRBUS REPAIR DRAW INGS R5311-2919 AND R 53113426.
